# SDR HALA0700075

- Difficulty date: March 3, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 15,610 hours, 3,020 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - APU AUTO SHUTDOWN CLIMBING THRU FL350, FAULT LIGHT ILL AND EICAS MESSAGE "APU FAULT" DISPLAYED.  ACCOMPLISHED ECU BITE, FOUND "OVERSPEED" FAULT W/NO MINI FLAGS.  ACCOMP FIM 49-11-00 FIG 111.  CHECKED P2 SENSE LINES.  NO DEFECTS NOTED.  AS PER POWERPLANT ENG, REPLACED P2 SENSOR PER AMM 49-61-04.  REPLACED FCU PER AMM 49-31-01.  RERACKED ECU, GND RUN-UP AND LEAK FCU/P2 SENSOR OK.
